American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Edward Crane. Intrinsic circle domains. Conform. Geom. Dyn. 18 (2014) 65-84.
Abstract, references, and article information   
View Article: PDF

[2] Christopher T. Sass, Kenneth Stephenson and G. Brock Williams. Circle packings on conformal and affine tori. Contemporary Mathematics 572 (2012) 211-220.
Book volume table of contents   
View Article: PDF

[3] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF

[4] Ren Guo. Local rigidity of inversive distance circle packing. Trans. Amer. Math. Soc. 363 (2011) 4757-4776. MR 2806690.
Abstract, references, and article information   
View Article: PDF

[5] G. Brock Williams. Circle packing coordinates for the moduli space of tori. Proc. Amer. Math. Soc. 139 (2011) 2577-2585. MR 2784827.
Abstract, references, and article information   
View Article: PDF

[6] William E. Wood. Bounded outdegree and extremal length on discrete Riemann surfaces. Conform. Geom. Dyn. 14 (2010) 194-201. MR 2672225.
Abstract, references, and article information   
View Article: PDF

[7] J. W. Cannon, W. J. Floyd and W. R. Parry. Squaring rectangles for dumbbells. Conform. Geom. Dyn. 12 (2008) 109-132. MR 2434355.
Abstract, references, and article information   
View Article: PDF

[8] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information   
View Article: PDF

[9] G. Brock Williams. A circle packing measurable Riemann mapping theorem. Proc. Amer. Math. Soc. 134 (2006) 2139-2146. MR 2215785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Philip L. Bowers and Kenneth Stephenson. Uniformizing dessins and Bely\u \i \ maps via circle packing. Memoirs of the AMS 170 (2004) MR 2053391.
Book volume table of contents   

[11] Alexander I. Bobenko and Boris A. Springborn. Variational principles for circle patterns and Koebe's theorem. Trans. Amer. Math. Soc. 356 (2004) 659-689. MR 2022715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1